Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 797398, 16 pages
http://dx.doi.org/10.1155/2012/797398
Research Article

Solutions of Sign-Changing Fractional Differential Equation with the Fractional Derivatives

1School of Information and Engineering, Wenzhou Medical College, Zhejiang, Wenzhou 325035, China
2School of Mathematical and Informational Sciences, Yantai University, Shandong, Yantai 264005, China
3Information Engineering Department, Anhui Xinhua University, Anhui, Hefei 230031, China

Received 24 April 2012; Accepted 29 May 2012

Academic Editor: Yonghong Wu

Copyright © 2012 Tunhua Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Diethelm and A. D. Freed, β€œOn the solutions of nonlinear fractional order differential equations used in the modelling of viscoplasticity,” in Scientific Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties, F. Keil, W. Mackens, H. Voss, and J. Werthers, Eds., Springer, Heidelberg, Germany, 1999. View at Google Scholar
  2. L. Gaul, P. Klein, and S. Kemple, β€œDamping description involving fractional operators,” Mechanical Systems and Signal Processing, vol. 5, no. 2, pp. 81–88, 1991. View at Publisher Β· View at Google Scholar Β· View at Scopus
  3. W. G. Glockle and T. F. Nonnenmacher, β€œA fractional calculus approach to self-similar protein dynamics,” Biophysical Journal, vol. 68, no. 1, pp. 46–53, 1995. View at Publisher Β· View at Google Scholar Β· View at Scopus
  4. F. Mainardi, β€œFractional calculus: some basic problems in continuum and statistical mechanics,” in Fractals and Fractional Calculus in Continuum Mechanics, C. A. Carpinteri and F. Mainardi, Eds., Springer, Vienna, Austria, 1997. View at Google Scholar Β· View at Zentralblatt MATH
  5. R. Metzler, W. Schick, H. G. Kilian, and T. F. Nonnenmacher, β€œRelaxation in filled polymers: a fractional calculus approach,” The Journal of Chemical Physics, vol. 103, no. 16, pp. 7180–7186, 1995. View at Publisher Β· View at Google Scholar Β· View at Scopus
  6. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  7. X. Zhang, L. Liu, and Y. Wu, β€œMultiple positive solutions of a singular fractional differential equationwith negatively perturbed term,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1263–1274, 2012. View at Google Scholar
  8. B. Ahmad and J. J. Nieto, β€œRiemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions,” Boundary Value Problems, vol. 2011, article 36, 2011. View at Google Scholar
  9. C. S. Goodrich, β€œExistence of a positive solution to systems of differential equations of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1251–1268, 2011. View at Publisher Β· View at Google Scholar
  10. C. S. Goodrich, β€œExistence and uniqueness of solutions to a fractional difference equation with nonlocal conditions,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 191–202, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  11. C. S. Goodrich, β€œPositive solutions to boundary value problems with nonlinear boundary conditions,” Nonlinear Analysis, vol. 75, no. 1, pp. 417–432, 2012. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. X. Zhang and Y. Han, β€œExistence and uniqueness of positive solutions for higher order nonlocal fractional differential equations,” Applied Mathematics Letters, vol. 25, no. 3, pp. 555–560, 2012. View at Publisher Β· View at Google Scholar
  13. Y. Wang, L. Liu, and Y. Wu, β€œPositive solutions for a nonlocal fractional differential equation,” Nonlinear Analysis, vol. 74, no. 11, pp. 3599–3605, 2011. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. X. Zhang, L. Liu, and Y. Wu, β€œThe eigenvalue problem for a singular higher order fractional differential equation involving fractional derivatives,” Applied Mathematics and Computation, vol. 218, no. 17, pp. 8526–8536, 2012. View at Google Scholar
  15. X. Zhang, L. Liu, B. Wiwatanapataphee, and Y. Wu, β€œPositive solutions of eigenvalue problems for a class of fractional differential equations with derivatives,” Abstract and Applied Analysis, vol. 2012, Article ID 512127, 16 pages, 2012. View at Google Scholar
  16. J. Wu, X. Zhang, L. Liu, and Y. Wu, β€œPositive solutions of higher-order nonlinear fractional differential equations with changing-sign measure,” Advances in Difference Equations, vol. 2012, article 71, 2012. View at Publisher Β· View at Google Scholar
  17. R. Aris, Introduction to the Analysis of Chemical Reactors, Prentice Hall, Englewood Cliffs, NJ, USA, 1965.
  18. A. Castro, C. Maya, and R. Shivaji, β€œNonlinear eigenvalue problems with semipositone,” Electronic Journal of Differential Equations, no. 5, pp. 33–49, 2000. View at Google Scholar
  19. V. Anuradha, D. D. Hai, and R. Shivaji, β€œExistence results for superlinear semipositone BVP's,” Proceedings of the American Mathematical Society, vol. 124, no. 3, pp. 757–763, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  20. J. X. Sun, β€œNon-zero solutions to superlinear Hammerstein integral equations and applications,” Chinese Annals of Mathematics A, vol. 7, no. 5, pp. 528–535, 1986. View at Google Scholar
  21. F. Li and G. Han, β€œExistence of non-zero solutions to nonlinear Hammerstein integral equation,” Journal of Shanxi University (Natural Science Edition), vol. 26, pp. 283–286, 2003. View at Google Scholar
  22. G. Han and Y. Wu, β€œNontrivial solutions of singular two-point boundary value problems with sign-changing nonlinear terms,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1327–1338, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  23. J. Sun and G. Zhang, β€œNontrivial solutions of singular superlinear Sturm-Liouville problems,” Journal of Mathematical Analysis and Applications, vol. 313, no. 2, pp. 518–536, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  24. L. Liu, B. Liu, and Y. Wu, β€œNontrivial solutions of m-point boundary value problems for singular second-order differential equations with a sign-changing nonlinear term,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 373–382, 2009. View at Publisher Β· View at Google Scholar
  25. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  26. I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999.
  27. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  28. C. Yuan, β€œMultiple positive solutions for (n-1,1)-type semipositone conjugate boundary value problems of nonlinear fractional differential equations,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 36, pp. 1–12, 2010. View at Google Scholar
  29. M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Prentice Hall, New York, NY, USA, 1967.